# SDR 96UAL900725

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE OIL FILTER BYPASS LIGHT CAME ON WITH OIL PRESSURE INDICATING 43 PSI.  LIGHT REMAINED ON AFTER REDUCING ENGINE THRUST.  *S/D*  EXCESSIVE CARBON FOUND IN MAIN OIL FILTER.  CLEANED CARBON FROM PRESSURE SWITCH AND REPLACED FILTER.  RECHECKED FILTER AFTER 12 HOURS AND NO CARBON FOUND.
